U.S. doctors online nowAsk doctors free
Indianapolis, IN
A 38-year-old female asked:

i took 1 tramadol (ultram) 50 mg yesterday evening with ibuprofen and tylenol (acetaminophen). today i feel nausea,shakiness and fatigued. is this normal?

1 doctor answer4 doctors weighed in
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Pain, pain, pain: There are no bad interactions between these drugs - but - that's still a lot of pain medication to need. Whatever caused your pain might be responsible for some of how you feel today. There's no reason to think it just went away. Pain meds don't fix anything. Since you have a sensitive body, I'd recommend an exam to find and treat the basis of that pain if possible. Best!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 27, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.